You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers



After taking my dog off of steroids and antibiotics for a skin infection (they were no longer working). I have eliminated all grains from his diet and have been giving him Derma-IonX for about three weeks now. The redness of his skin has improved but his hair is falling out quite a bit. Is that normal?

Smartliving Guest asked this
January 26, 2010 at 11:47 AM



Dear Deborah,

It in not uncommon for the hair to fall out and then make a new coat. It is good the redness is lessening. I am glad you have gone grain free. There are some other things that I find to be helpful and perhaps you are already doing some of these: digestive enzymes with meals, probiotics and a high quality fish oil daily. They work synergistically with Derma-IonX. Please keep us informed of your progress so we can guide you through this healing phase.

Best wishes,
Dr. Char

Dr. Char Wilson, DVM Health Coach answered
January 29, 2010 at 11:47 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL:

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback